# SDR 2A6R20130430298

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135TG
- Make and model: Urocop EC135T2
- Aircraft serial: 0298
- Aircraft time: 5,693 hours, 14,510 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Control Rod
- Part number: L221M1040101
- Condition: Cracked
- Location: Zone 200
- Part time: 5,693 hours, 14,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAIP INSPECTION, LONGITUDINAL CONTROL ROD TO HYDRAULIC PACK WAS FOUND TO BE CRACKED.
